How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Louise Brady Your Own Question
Louise Brady
Louise Brady, Registered Nurse
Category: Mental Health
Satisfied Customers: 48
Experience:  Registered Mental Health Nurse
30347889
Type Your Mental Health Question Here...
Louise Brady is online now
A new question is answered every 9 seconds

Hi, I just found out I am pregnant so I am weanining off cymbalta.

This answer was rated:

Hi, I just found out I am pregnant so I am weanining off cymbalta. I have been completely off for 2 days and feel ok except for brain Zaps and tingling. How long until this will completely go away- I am counting the days because this really stinks!
Hello, I am a qualified Mental Health Nurse and would be happy to help with your question.


It is recommended that any reduction from Cymbalta is done gradually in order to reduce symptoms of discontinuation syndrome, this reduction would normally take place over at least a 4-6 week period depending on the dosage that you are taking.
The half life of Cymbalta is 12 hours which is why there can be a relatively quick onset of unpleasant symptoms following reduction or discontinuation.
The symptoms that you describe are associated with discontinuation syndrome and usually begin to subside after 2-4 weeks, if the symptoms become unmanageable then it is possible to begin taking a small dose of Cymbalta once again with a view to reducing this even more gradually.
I hope that this information has been helpful.
Louise Brady and 2 other Mental Health Specialists are ready to help you

Related Mental Health Questions